# SDR 98ZZZX4096

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N695AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39498
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 714763
- Condition: Damaged
- Location: Rt Wing
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLDING THE LOWER CABLE GUARD ON THE RIGHT FLAP BELLCRANK CONTACTS THE FUEL LINE IN THE RIGHT WING ROOT WHEN THE FLAPS ARE ACTUATED.  BOLT HAS CUT APPROX HALF WAY THROUGH THE WALL OF THE FUEL LINE.  INSP OF THE LEFT WING ROOT AREA INDICATES THAT CARE IN INSTALLING THE FUEL LINE AND THE BOLTS THROUGH THE FLAP BELLCRANK COULD AVOID THIS PROBLEM.  BOTH THE ROUTING OF THE FUEL LINE AND THE DIRECTION OF INSTALLATION OF THE BOLT HOLDING THE CABLE GUARD ARE IMPORTANT TO A SAFE INSTALLATION.
